A Caltech Library Service

Items where Person is "Liebeck-M-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1991
Number of items: 1.


Aschbacher, Michael and Kleidman, Peter B. and Liebeck, Martin W. (1991) Exponents of almost simple groups and an application to the restricted Burnside problem. Mathematische Zeitschrift, 208 (1). pp. 401-409. ISSN 0025-5874.

This list was generated on Wed Aug 12 05:40:42 2020 PDT.